Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from vasculitis. On steroids, medrol medication, Clonate F. ANA test, C-anca, P-anca test to be repeated. Cure for condition?

Have been diagnosed with vasculitis a few months back. i was on steroids, a mild 4mg medrol dose for a while and then stopped. Then on i am on some anti-inflammation creams, in particular Clonate F now. I am asked to repeat ANA test again followed by C-Anca and P-anca. What can confirm if my case is a real vasculitis and is there a cure?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi welcome to HCM
-i had gone through your query and understand your concerns.
-the condition VASCULITIS is due to immune system abnormality may produce inflammation of blood vessels is the underlying for your sufferings.

-hepatitis B
-rheumatoid arthritis
are other possible causes

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor